Mathematische Zeitschrift

, Volume 264, Issue 4, pp 927–938

A simple group generated by involutions interchanging residue classes of the integers

Authors

    • Universiteti “Ismail Qemali” Vlore
Article

DOI: 10.1007/s00209-009-0497-8

Cite this article as:
Kohl, S. Math. Z. (2010) 264: 927. doi:10.1007/s00209-009-0497-8
  • 91 Views

Abstract

We present a countable simple group which arises in a natural way from the arithmetical structure of the ring of integers.

Mathematics Subject Classification (2000)

Primary 20E32Secondary 20B4020B2220-04

Copyright information

© Springer-Verlag 2009